# SDR FDEA201110194582

- Difficulty date: October 19, 2011
- Submitted: October 20, 2011
- Operation: Air carrier
- Aircraft: N748FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 633
- Aircraft time: 32,416 hours, 11,267 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: A2577203200000
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD 151GF HAS 5 DISCREPANCY 1.  CORNER HAS FILLING COMING OUT.  FASTENER HOLE ON BOTTOM SIDE HAS FILLING BREAKING OFF.  CORNER IS BROKEN, HAS 2" CUT INBD.  GOUGE ON END OF BOARD.  FABRICATED REPLACEMENT FLOORBOARD 151GF IAW DWG SRZ25-005 REV J, IDENTIFIED REPLACEMENT FLOORBOARD IAW GMM7-0-1001 MAJOR REPAIR IAW GMM6-2-100.
